# SDR DALA2025112508576

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Unit
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN, FWD LAVATORY FLUSH CONTROL UNIT WITH CORROSION.   REPLACED FLUSH CONTROL UNIT IAW AMM TASK 38-31-12-000-001- A AND 38-31-12-400-001-A. (1319676).
